# SDR R61A20110059

- Difficulty date: March 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702288B
- Part serial: 2331
- Condition: Failed
- Location: Le Slat
- Part time: 4,293 hours, 3,560 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A SLAT FAIL MSG DURING TAKEOFF ROLL FROM JAX, CREW DECLARED EMERGENCY AND RETURNED TO FIELD AT JAX AND LANDED WITHOUT INCIDENT.  OCM PERFORMED OPERATIONAL CHECKS OF SLAT SYSTEM PER EMB AMM AND REPORTED NO DEFECTS FOUND, A/C WAS THEN RETURNED TO SERVICE.  THE A/C LANDED WITHOUT ANY FAILURES INTO DCA ON NEXT FLIGHT.  DUE TO FAULT CODES FOUND IN THE CMC, MAINTENANCE REMOVED AND REPLACED BOTH RT 2/3 AND 3/4 SLAT SKEW SENSORS PER EMB AMM AND PERFORMED OPS CHECKS.
